Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchy rash on scalp, lower back, shoulder. Taking mexzide for high BP. Recommendations?

I have a very itchy rash that develops on my scalp, lower back, shoulders and elbows. My dermatologist thought maybe it was dermatitis herpetifomis. All tests have come back neg, including skin biopsy, Iga & Ttg. The rash temporarily clears for the most part while if I take prednisone. I take Maxzide for high BP and have read that it can possibly cause a rash. I have been taking it for 2.5 years. The rash developed after taking the Maxzide for 2 years. I am at a loss and tired of itching.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
IT SEEM TO BBE DRUG CAUSING PROBLEM
AS ANY THING CAN REACT AT ANY TIME AT ANY AGE
GET CONSULTATION FROM YOUR TREATING PHYSICIAN TO CHANGE THE SALT OFMEDICINE AND AFTER 3-4 WK IT MAY CLEAR UP
USE ANTIALLERGIC TAB AND OINTMENTS
BUT NO PREDNSOLONE AS IT WILL FURTHER INCREASE BP
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor